Benadryl Liquid Elixir
Retail Price: Our Price: 
US$24.20
US$18.20
For fast effective relief from Allergies and Allergic Reactions: Sneezing, Runny nose, Itchy, watery eyes, itchy skin, and hives.
Sizes
100 mL
Manufacturer
Johnson & Johnson Inc
Directions
Children 6 to under 12 years of age: 1-2 tsp. (5-10 mL) every 4-6 hours. Do not exceed 8 tsp. (40 mL) in 24 hours.
Adults and children 12 years of age and over: 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) in 24 hours.
Other Information
Store between 15°C and 30°C. Protect from freezing. Security features: Band on cap and seal over bottle opening.
Ingredients
Medicinal Ingredient
Diphenhydramine Hydrochloride 12.5 mg/5 mL or 1 teaspoonful (tsp.)
Ingredient Purpose
Antihistamine
Inactive Ingredients
Alcohol, FD&C Red No. 2, Flavours (orange, clove, coriander, cinnamon, anethole), Sugar, Water
Cautions
*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.
Keep out of reach of children. May cause marked drowsiness. May cause excitability, especially in children. Avoid use of alcohol. Use caution when driving a motor vehicle or operating machinery. Talk to a doctor before using this product if you have chronic lung disease, glaucoma, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Do not use more than the recommended dosage or use for prolonged periods of time except on the advice of a physician. Do not use with any other products containing diphenhydramine, even one used on skin. In case of overdose: call a poison control centre or doctor immediately, even if you do not notice any signs or symptoms.
Item Number
2019736
|